# SDR MWEA95197

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39164091
- Condition: Corroded
- Location: Bs 586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND ANGLE CORRODED SEVERELY IN LEFT WHEELWELL FWD OUTBD CORNER STA 586.  REPLACED ANGLE WITH FACTORY PART IAW SRM 51-30-5.  RETURNED A/C TO SERVICE.
